A note on a Tauberian theorem for (A, i) limitable method II


Canak I.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.13, no.5, pp.892-898, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 5
  • Publication Date: 2011
  • Title of Journal : JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.892-898

Abstract

In this paper which is a sequel to one by Canak and Albayrak [Int. J. Pure Appl. Math. 35 (3) (2007), 421-424], we obtain weaker Tauberian type conditions under which boundedness and subsequential convergence of (u(n)) follows from its (A, i) limitability.